# SDR CA101004011

- Difficulty date: October 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 310R
- Aircraft time: 132,749 hours
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 0860207133
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON COMING INTO LAND, THE FLAPS WERE LOWERED TO 15 DEGREES, THE ACFT MADE A ROLL TO THE LT.  PILOT CORRECTED AND LANDED WITHOUT INCIDENT.  AME INSPECTED THE FLAP SYS AND FOUND THE RT FLAP RETURN CABLE HAD STARTED TO FRAY.  WHEN THE FLAPS WERE LOWERED TO 15 DEGREES THE RT FLAP DID NOT LOWER AS FAR AS THE LT FLAP.  IF FLAPS WERE SELECTED ALL THE WAY TO THE BOTTOM, THEY BOTH CAME DOWN SAME AMOUNT. ALL FLAP CABLES WILL BE CHANGED AS TOTAL TIME ON CABLES CAN NOT BE DETERMINED.
